# SDR CALA2013122793995

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 45,604 hours, 18,565 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW NR 2 SVC ITEM R EMERGENCY LIGHT TEST FAULTS BATTERY EMERGENCY LIGHT 33-51-38.  RESET LT EMERGENCY BATTERY AMM 24-50-00.
